# SDR IPXA2016071205754

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 27,877 hours, 18,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545797
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CABIN FLOORBOARD 231XOF CRACKED.  FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692H.
